Lupa

Show document

A- | A+ | Print
Title:On two extensions of equimatchable graphs
Authors:Deniz, Zakir (Author)
Ekim, Tinaz (Author)
Hartinger, Tatiana Romina (Author)
Milanič, Martin (Author)
Shalom, Mordechai (Author)
Files:URL http://dx.doi.org/10.1016/j.disopt.2017.08.002
 
Language:English
Work type:Unknown
Tipology:1.01 - Original Scientific Article
Organization:IAM - Andrej Marušič Institute
Keywords:minimum maximal matching, equimatchable graph, edge dominating set, Gallai-Edmonds decomposition, parameterized complexity
Year of publishing:2017
Number of pages:str. 112-130
Numbering:#Vol. #26
UDC:519.17
ISSN on article:1572-5286
COBISS_ID:1540044996 Link is opened in a new window
DOI:10.1016/j.disopt.2017.08.002 Link is opened in a new window
Views:610
Downloads:98
Metadata:XML RDF-CHPDL DC-XML DC-RDF
Categories:Document is not linked to any category.
:
  
Average score:(0 votes)
Your score:Voting is allowed only to logged in users.
Share:Bookmark and Share

Hover the mouse pointer over a document title to show the abstract or click on the title to get all document metadata.

Record is a part of a journal

Title:Discrete optimization
Publisher:Elsevier
ISSN:1572-5286
COBISS.SI-ID:513620761 This link opens in a new window

Secondary language

Language:English
Keywords:najmanjše maksimalno prirejanje, graf enako velikih maksimalnih prirejanj, povezavno dominantna množica, Gallai-Edmondsova dekompozicija, parameterizirana računska zahtevnost

Comments

Leave comment

You have to log in to leave a comment.

Comments (0)
0 - 0 / 0
 
There are no comments!

Back
Logos of partners University of Maribor University of Ljubljana University of Primorska University of Nova Gorica